# SDR QXEA200700651

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 14,320 hours, 14,299 cycles
- Engine: Pwc PW150A
- System (JASC): 3497 · Navigation System Wiring
- Part: Terminal
- Part number: MILT7928115
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2527: CAPTAIN SIDE ALT FAIL MESSAGE AFTER PUSH BACK. AIRCRAFT RETURNED TO GATE. MAINTENANCE REPLACED BROKEN RING TERMINAL AT GROUND STUD GS15 IAW Q400 SDM 34-11-01, SHEET 2 OF 8, PAGE 2. ICP OPS TESTED GOOD IAW MTC 6316103. AIRCRAFT REMAINS CAT III QUALIFIED. PLACARD REFLECTS CAT III. MTX CONTROL HAD BEEN NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
